New Criterion for Stability of Discrete-Time Systems Joined With a Saturation Operator on the State-Space

No Thumbnail Available

Date

2012

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier Gmbh, Urban & Fischer verlag

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Organizational Units

Organizational Unit
Department of Mechatronics Engineering
Our purpose in the program is to educate our students for contributing to universal knowledge by doing research on contemporary mechatronics engineering problems and provide them with design, production and publication skills. To reach this goal our post graduate students are offered courses in various areas of mechatronics engineering, encouraged to do research to develop their expertise and their creative side, as well as develop analysis and design skills.

Journal Issue

Events

Abstract

A new criterion for the global asymptotic stability of discrete-time systems in a state-space realization using saturation arithmetic and with the coefficient matrix A fulfilling a certain condition is presented. The criterion possesses a considerable degree of freedom (free parameters) for testing the stability condition. The criterion is compared with some earlier criteria. (C) 2011 Elsevier GmbH. All rights reserved.

Description

Keywords

Asymptotic stability, Digital filter, Finite word length effect, Lyapunov method, Nonlinear discrete-time system

Turkish CoHE Thesis Center URL

Fields of Science

Citation

WoS Q

Scopus Q

Q1

Source

Volume

66

Issue

6

Start Page

509

End Page

511

Collections